A 20-year-old member asked:
i have been on the b/c shot without a period or any bleeding for 5 months, but 4 days ago i started having brown discharge. what's up with that?
1 doctor answer
Dr. James Marquardt answered
42 years experience Obstetrics and Gynecology
Normal side effect: A small number of patients will have brownish menstrual staining from their uterine lining during a course of depoprovera. This is a normal side effect of the therapy. Some ob-gyns will give the shot more frequently than every 12 weeks in this situation.
Answered on Jun 29, 2012
People also searched for:
2 weeks after i had my period i started bleeding again its been 4 days but not enough for a pad or tampon what is this
Took plan be a month ago had bleeding 3 days after taking it but a month later have sore breast for a week or more now am I pregnant all negative pregnancy tests
Im having light pink to light brown spotting on and off for 3 weeks not pregnant but trying for a baby what can be the cause no period for 4 months
Two months ago i went to bed feeling fine woke up the next morning as i was getting out of bed i got a verry sharp pain on my right shoulderand have been dealing with it since then what could be happening
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!